# SDR ASAA2016051116693

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 619 hours, 204 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CABIN ILLUMINATES ON MASTER RECALL AND DOES NOT RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK FLOW TEMP CONTROLLER, PFTC, BITE, PASSED IAW AMM 21-61-00-740-801-002.  GROUND VERIFICATION SUCCESSFUL.
